MAUDE Adverse Event Report: SHOULDER INNOVATIONS INSET REVERSE TOTAL SHOULDER; OFFSET GLENOSPHERE

SHOULDER INNOVATIONS INSET REVERSE TOTAL SHOULDER; OFFSET GLENOSPHERE
Model Number 2R1GLC0636
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 02/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a successful reverse shoulder arthroplasty and there were no issues noted at the first clinic visit two weeks post procedure.At the second clinic visit, approximately six weeks post procedure, the patient was found to have capsulitis with range of motion scores reduced from the pre-opertative evaluation.Medical intervention was performed, the details were not provided.The surgeon did not related the event to the device and there was no allegation that the implant had malfunctioned.No other information was provided.

Brand Name
INSET REVERSE TOTAL SHOULDER
Common Device Name
OFFSET GLENOSPHERE
Manufacturer (Section D)
SHOULDER INNOVATIONS
1535 steele ave sw
suite b
grand rapids MI 49507
Manufacturer (Section G)
SHOULDER INNOVATIONS
1535 steele ave sw
suite b
grand rapids MI 49507
Manufacturer Contact
alyson newell
1535 steele ave sw
suite b
grand rapids, MI 49507
4086670535
MDR Report Key24604671
Report Number3042544635-2026-00010
Device Sequence Number15677274
Product Code PHX
UDI-Device IdentifierB1132R1GLC06360
UDI-PublicB1132R1GLC06360
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K252221
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2R1GLC0636
Device Catalogue Number2R1GLC0636
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BASEPLATE.; HUMERAL BEARING.; INSET PRIMARY LONG STEM.
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexMale